Apparently my body no longer tolerates tetanus shots either because I had a delayed allergic reaction to mine.
My arm had like a golf ball size lump on it that was getting bigger, and I woke up today all itchy and miserable everywhere.
I get to take more steroids! Woo hoo!
I am not the biggest fan because they make me a little bit…off.
Even with them I’m still scratching my face and rubbing my eyes, (but I mean, not as much at all), so I mean, I need them. I just am not thrilled to be on them.
I get anxious because I’ve had them do weird things to my mood before.
Thankfully, it’s just a short course.
I don’t know. It just makes me nervous. Hopefully, I’ll be okay. I just don’t see any therapist until Friday and then it’s not really MY therapist so… I don’t know. I don’t love it.
I can do this.
Image from Pexels.
2 thoughts on “Irritated!”
Hugs, you can do this! I’m sorry you have to go on steroids again! xo
LikeLiked by 1 person